# SDR SWAA2017100616947

- Difficulty date: October 4, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 63,947 hours, 37,392 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CORNER OF EXTERNAL POWER DOOR DOUBLER CRACKED.  REPAIRED DOUBLER IAW SRM AND EA.
